# SDR UIEA2012050900205

- Difficulty date: April 30, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 80,344 hours, 15,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK E-PATH FLOOR LIGHTS AFT TO DOOR INOP.  FOUND WIRES TO FLOOR LIGHT ASSY BROKEN BY SEAT 11A.   R & R FLOOR AISLE LOCATOR 11A SEAT;  OPS CHECKED OK IAW AMM 33-51-12.
